# SDR AALA202304100283

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 40,552 hours, 16,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAC27DEL1158
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M1671 IN ACCORDANCE WITH AMM 33-51-06. OPERATION CHECKS GOOD.
